The Characters of some Representations of Harish-Chandra.
Mathematische Annalen, Tome 219 (1976), pp. 213-226
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1976__219_182769,
author = {Henryk Hecht},
title = {The {Characters} of some {Representations} of {Harish-Chandra.}},
journal = {Mathematische Annalen},
pages = {213--226},
year = {1976},
volume = {219},
zbl = {0301.22009},
url = {http://geodesic.mathdoc.fr/item/MAN_1976__219_182769/}
}
Henryk Hecht. The Characters of some Representations of Harish-Chandra.. Mathematische Annalen, Tome 219 (1976), pp. 213-226. http://geodesic.mathdoc.fr/item/MAN_1976__219_182769/